# SDR UVVR2012102400026

- Difficulty date: October 24, 2012
- Submitted: October 24, 2012
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N53LB
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258332
- Aircraft time: 6,356 hours, 4,074 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: H80000185
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WINGTIP STROBE LIGHT FOUND TO BE INOPERATIVE DURING GROUND OPS TEST. TROUBLESHOOTING REVEALED SHORTED WIRING IN LT WING TIP.  THIS ACFT HAS STC ST01411SE EMBODIED WHICH INSTALLS BLENDED WINGLETS. WIRE HARNESS WAS FOUND TO BE CHAFED AND SHORTED TO LEADING ATTACH SCREWS APPROX 14" FROM TOP OF WINGLET.  THE CHANNEL THAT THE WIRES REST IN IS VERY NARROW AT THE TOP OF THE WINGLET AND DOES NOT PERMIT A CLAMP TO BE INSTALLED IN THE TOP 20" OF THE WINGLET WHICH ALLOWS THE HARNESS TO CHAFE WITH INFLIGHT VIBRATION. INSPECTION OF THE RT WINGTIP WIRING REVEALED EVIDENCE OF SIMILAR DAMAGE. BOTH WINGTIP STROBE LIGHT WIRE HARNESSES WERE REPLACED WITH NEW HARNESSES AND OPS CHECKS WERE NORMAL. RECOMMEND SECURING WIRE HARNESS TO CHANNEL WITH ELECTRICAL GRADE RTV EVERY 6" IN TOP 20" OF BLENDED WINGLETS TO PREVENT CHAFING.
